# SDR FDEA201309302343

- Difficulty date: September 30, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AROUND ANCHOR NUT AT BS 1887-1902, RBL 57.  DAMAGED FLOOR SUPPORT REMOVED IAW SRM 51-31-01 REVISION 53.  NEW FLOOR SUPPORT FABRICATED IAW DWG AGA7551 REVISION G.   INSTALLED IAW SRM 51-31-01 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
